MathSciNet Relay Station
MathSciNet bibliographic data
MR2318902 51P05 (51C05 51E99 81P10)
Saniga, Metod; Planat, Michel; Kibler, Maurice R.; Pracna, Petr A classification of the projective lines over small rings. Chaos Solitons Fractals 33 (2007), no. 4, 1095–1102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement